Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3136
Title: Local cohomology of modules of covariants
Authors: VAN DEN BERGH, Michel 
Issue Date: 1999
Publisher: ACADEMIC PRESS INC
Source: ADVANCES IN MATHEMATICS, 144(2). p. 161-220
Abstract: Let G be a connected reductive algebraic group over an algebraically closed field of characteristic zero and let W, U be two finite dimensional representations of G In this paper we compute the local cohomology of (U x SW)(G) provided a certain relatively weak technical condition is true. (C) 1999 Academic Press.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.van den Bergh, M, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.
Keywords: covariants; local cohomology; equivariant D-modules
Document URI: http://hdl.handle.net/1942/3136
ISI #: 000081038300003
Type: Journal Contribution
Validations: ecoom 2000
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

7
checked on May 22, 2022

Page view(s)

38
checked on May 21, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.